# SDR IPXA12673048

- Difficulty date: April 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4039891906
- Part serial: 62573
- Condition: Failed
- Location: Airspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DUE TO CAPTAIN`S AIRSPEED INDICATION INOPERATIVE, ALTERNATE AIR DATA SELECTED, FAILED TO CORRECT PROBLEM.  CHECKED CAPTAIN`S AIRSPEED INDICATOR CONDITION, POWER AND GROUNDS AT CONNECTOR D101, REF WDM 34-13-11. CHECKED OK.  FIM FAULT CODE 34012030 AND 4 34-12-78 CALL FOR INDICATOR.  R & R CAPTAIN'S MACH AIRSPEED INDICATOR IAW MM 34-13-02-4. OPS CHECKED OK.
